Existence and uniqueness of positive solutions for nonlinear Caputo-Hadamard fractional differential equations

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2021-01-0009

Keywords:

Fractional differential equations, Positive solutions, Upper and lower solutions, Existence, Uniqueness, Fixed point theorems

Abstract

We prove the existence and uniqueness of a positive solution of nonlinear Caputo-Hadamard fractional differential equations. In the process we employ the Schauder and Banach fixed point theorems and the method of upper and lower solutions to show the existence and uniqueness of a positive solution. Finally, an example is given to illustrate our results.

Author Biography

Abdelouaheb Ardjouni, Université Mohamed-Chérif Messaadia Souk Ahras.

Dept. of Mathematics and Informatics

References

B. Ahmad and S. K. Ntouyas, “Existence and uniqueness of solutions for Caputo-Hadamard sequential fractional order neutral functional differential equations”, Electronic journal of differential equations, vol. 2016, Art ID. 36, 2017. [On line]. Available: https://bit.ly/39l8prv

Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation”, Journal of mathematical analysis and applications, vol. 311, no. 3, pp. 495-505, Nov. 2005, doi: 10.1016/j.jmaa.2005.02.052

Z. B. Bai and T. T. Qiu, “Existence of positive solution for singular fractional differential equation”, Applications mathematics computations, vol. 215, no. 7, pp. 2761-2767, Dec. 2009, doi: 10.1016/j.amc.2009.09.017

H. Boulares, A. Ardjouni and Y. Laskri, “Positive solutions for nonlinear fractional differential equations”, Positivity, vol. 21, pp. 1201-1212, Dec. 2017, doi: 10.1007/s11117-016-0461-x

D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation”, Journal mathematics analysis applications, vol. 204, no. 2, pp. 609-625, Dec. 1996, doi: 10.1006/jmaa.1996.0456

E. Kaufmann and E. Mboumi, “Positive solutions of a boundary value problem for a nonlinear fractional differential equation”, Electronics journal quality theory differential equation, Art ID. 3, 2008, doi: 10.14232/ejqtde.2008.1.3

A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations. Amsterdam: Elsevier, 2006.

C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis”, Nonlinear analysis, vol. 74, no. 17, pp. 5975-5986, Dec. 2011, doi: 10.1016/j.na.2011.05.074

M. Matar, “On existence of positive solution for initial value problem of nonlinear fractional differential equations of order 1 < α ≤ 2”. Acta mathematica Universitatis Comenianae, vol. 84, no. 1, pp. 51-57, Feb. 2015. [On line]. Available: https://bit.ly/2XyrAbX

K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations. New York, NY: Wiley, 1993.

I. Podlubny, Fractional differential equations. San Diego, CA: Academic Press, 1999.

D. R. Smart, Fixed point theorems. Cambridge: Cambridge University Press, 1980.

C. Wang, R. Wang, S. Wang, and C. Yang, “Positive solution of singular boundary value problem for a nonlinear fractional differential equation”, Boundary value problems, Art ID. 297026, Jan. 2011, doi: 10.1155/2011/297026

C. Wang, H. Zhang, and S. Wang, “Positive solution of a nonlinear fractional differential equation involving Caputo derivative”, Discrete dynamics in natural and society, Art ID. 425408. 2012, doi: 10.1155/2012/425408

S. Zhang, “Existence results of positive solutions to boundary value problem for fractional differential equation”, Positivity, vol. 13, no. 3, pp. 583-599, Aug. 2009, doi: 10.1007/s11117-008-2260-5

S. Zhang, “The existence of a positive solution for a fractional differential equation”, Journal mathematics analysis applications, vol. 252, no. 2, pp. 804-812, Dec. 2000, doi: 10.1006/jmaa.2000.7123

Published

2021-01-13

How to Cite

[1]
A. Ardjouni, “Existence and uniqueness of positive solutions for nonlinear Caputo-Hadamard fractional differential equations”, Proyecciones (Antofagasta, On line), vol. 40, no. 1, pp. 139-152, Jan. 2021.

Issue

Section

Artículos